Journal of Commutative Algebra

Decompositions of ideals into irreducible ideals in numerical semigroups

Valentina Barucci

Full-text: Open access

Article information

J. Commut. Algebra, Volume 2, Number 3 (2010), 281-294.

First available in Project Euclid: 18 October 2010

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Barucci, Valentina. Decompositions of ideals into irreducible ideals in numerical semigroups. J. Commut. Algebra 2 (2010), no. 3, 281--294. doi:10.1216/JCA-2010-2-3-281.

Export citation


  • V. Barucci, On propinquity of numerical semigroups and one-dimensional local Cohen-Macaulay rings, in Commutative algebra and its applications, M. Fontana, S. Kabbaj, O. Olberding and I. Swanson, eds., de Gruyter, Berlin, 2009%, 49–60.
  • V. Barucci, Local rings of minimal length, J. Pure Appl. Algebra 213 (2009), 991-996.
  • ––––, Numerical semigroup algebras, in Multiplicative ideal theory in commutative algebra, J.W. Brewer, S. Glaz, H. Heinzer and B. Olberding, eds., Springer, Berlin, 2006%, 39–53.
  • R. Fröberg, C. Gottlieb and R. Häggkvist, Semigroups, semigroup rings and analytically irreducible rings, Reports Dept. Math. Univ. Stockholm 1, 1986.
  • L. Fuchs, W. Heinzer and B. Olberding, Commutative ideal theory without finiteness conditions: irreducibility in the quotient field, in Abelian groups, rings, modules, and homological algebra, Lect. Notes Pure Appl. Math. 249, Chapman and Hall/CRC, Boca Raton, FL, 2006%, 121–145.
  • C. Gottlieb, On generarors of ideals in one-dimensional local rings, Comm. Algebra 21 (1993), 421-425.
  • W. Heinzer, J. Huckaba and I. Papick, $m$-canonical ideals in integral domains, Comm. Algebra 26 (1998), 3021-3043.
  • E. Noether, Idealtheorie in Ringbereichen, Math. Ann. 83 (1921), 24-66.
  • J.C. Rosales, P.A. García-Sanchez and J.I. García-García, Irreducible ideals of finitely generated commutative monoids, J. Algebra 238 (2001), 328-344.